# SDR AU971337

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Window Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDOW CUTOUT FRAME 28-29 SEVERELY CORRODED.
